# SDR RAIA960230

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 89778025
- Condition: Out Of Adjust
- Location: Lt Eng
- Part time: 11,039 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7410 - LEFT RPM DID NOT REACH 100 PERCENT RPM, ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE ADJUSTED RPM PERFORMED GROUND RUNS, OPERATIONAL CHECK GOOD.  (M)
